I'm 18 and my dermatologist just prescribed me Yaz to help with acne. I was wonder how long it took to start clearing up your skin, and also if you experienced any weight gain or loss, or any other side effects? i was also wondering if there are any immediate side effects after taking the first pill
Thanks Smile
Did you find this post helpful?
|

User Profile
replied January 8th, 2010
It takes about a month to show signs and gaining weight or losing there's no way to tell until you been on it for a few months. I myself gained weight but as long as you take the pill before bedtime you won't feel the urge to eat so much (it makes you hungry). So listen to my advice do not take the pill if you are going to stay awake and not eat for hours because it will make your stomach hurt. And also other side effects I have is grown breast and brown spotting after periods. But NEVER smoke while on the pill it grows the chance of having serious health problems. Hope this helps take care
|
Did you find this post helpful?

replied January 8th, 2010
I didn't gain any weight with Yaz. I remember my acne problems clearing up a few weeks after I started taking it. It really helped with my shoulders and chest. I was a bit nauseous for the first two weeks or so of taking the pill, but other than that, I never really had any problems with it. Every person is different though, and everyone reacts differently to hormone pills, so you'll probably just have to see what happens yourself. Good luck!
|
Did you find this post helpful?

replied July 30th, 2010
It helps get rid of acne it doesnt just go away all together. My acne is more controlled but I still have to use some kind of acne wash. I find that the clean and clear system works very well, I havnt gotten any acne since Smile
|
Did you find this post helpful?
Must Read
Learn the basics about skin health, including risk factors, diagnosis, and treatment options. ...
Learn about risk factors to developing a skin disorder. ...
Learn about screening and diagnosis options available for various skin disorders....